headerpos: 12198
 
 
 

Proceedings of the Estonian Academy of Sciences

ISSN 1736-7530 (electronic)   ISSN 1736-6046 (print)
Formerly: Proceedings of the Estonian Academy of Sciences, series Physics & Mathematics and  Chemistry
Published since 1952

Proceedings of the Estonian Academy of Sciences

ISSN 1736-7530 (electronic)   ISSN 1736-6046 (print)
Formerly: Proceedings of the Estonian Academy of Sciences, series Physics & Mathematics and  Chemistry
Published since 1952
Publisher
Journal Information
» Editorial Board
» Editorial Policy
» Archival Policy
» Article Publication Charges
» Copyright and Licensing Policy
Guidelines for Authors
» For Authors
» Instructions to Authors
Guidelines for Reviewers
» For Reviewers
» Review Form
List of Issues
» 2018
» 2017
» 2016
» 2015
» 2014
» 2013
» 2012
» 2011
» 2010
» 2009
» 2008
Vol. 57, Issue 4
Vol. 57, Issue 3
Vol. 57, Issue 2
Vol. 57, Issue 1
» Back Issues Phys. Math.
» Back Issues Chemistry
» Back issues (full texts)
  in Google. Phys. Math.
» Back issues (full texts)
  in Google. Chemistry
» Back issues (full texts)
  in Google Engineering
» Back issues (full texts)
  in Google Ecology
» Back issues in ETERA Füüsika, Matemaatika jt
Subscription Information
» Prices
Internet Links
Support & Contact
Publisher
» Staff
» Other journals

On a new application of power increasing sequences; pp. 205–209

(Full article in PDF format) doi: 10.3176/proc.2008.4.01


Authors

Hüseyin Bor

Abstract

A general theorem dealing with ‌‌ C, α, β k  summability factors has been proved under weaker conditions.

Keywords

absolute summability, power increasing sequences, summability factors.

References

1. Aljancic , S. and Arandelovic , D. O-regularly varying functions. Publ. Inst. Math. , 1977 , 22 , 5–22.

2. Bor , H. and Srivastava , H. M. Almost increasing sequences and their applications. Int. J. Pure Appl. Math. , 2002 , 3 , 29–35.

3. Borwein , D. Theorems on some methods of summability. Quart. J. Math. , Oxford , 1958 , Ser. 9 , 310–316.

4. Bosanquet , L. S. A mean value theorem. J. London Math. Soc. , 1941 , 16 , 146–148.
doi:10.1112/jlms/s1-16.3.146

5. Das , G. A Tauberian theorem for absolute summability. Proc. Camb. Phil. Soc. , 1970 , 67 , 321–326.
doi:10.1017/S0305004100045606

6. Flett , T. M. On an extension of absolute summability and some theorems of Littlewood and Paley. Proc. London Math. Soc. , 1957 , 7 , 113–141.
doi:10.1112/plms/s3-7.1.113

7. Leindler , L. A new application of quasi power increasing sequences. Publ. Math. (Debrecen) , 2001 , 58 , 791–796.

8. Pati , T. The summability factors of infinite series. Duke Math. J. , 1954 , 21 , 271–284.
doi:10.1215/S0012-7094-54-02127-4

 
Back

Current Issue: Vol. 67, Issue 1 in Press, 2018




Publishing schedule:
No. 1: 20 March
No. 2: 20 June
No. 3: 20 September
No. 4: 20 December